# SDR UPS07849410

- Difficulty date: February 20, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs1618 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R2 DOOR JAMB WEB CRACKED, 2 PLACES, AT DOOR SNUBBER, STA 1618 L15R TO L16R.  REMOVED WEB FROM R2 DOOR JAMB AT FS 1618 L15R-L16R IAW SRM 51-1-21.  FABRICATED AND INSTALLED WEB AT STA 1618 L15R-L16R IAW DWG 5772656 AND SRM 51-3-2 AND SRM 51-1-20D.
